17
Views
0
CrossRef citations to date
0
Altmetric
Original Articles

An application of the mikusiński operational calculus in the theory of controllability

&
Pages 159-162 | Received 23 Sep 1997, Published online: 03 Apr 2007
 

Abstract

A type of the Kalman control theorem for a dynamical system with retarded argument is proved.

MSC(1991):

Additional information

Notes on contributors

Władysław Kierat

Krystyna Skórnik

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.